Calpol SixPlus Suspension Orange 200ml
You Save £1.5
Out of stock
What is Paracetamol Suspension?Paracetamol is a quick and easy painkiller that can help to relieve several different aches and pains and relieve a fever. The suspension can be taken by children aged 2 months and over.
What type of pain can Paracetamol be used for?Paracetamol can be used to help ease the symptoms of a cold in babies, to relieve a fever and to help ease teething pains. Symptoms of a cold can include
- Runny or blocked nose
- Sore throat
- Muscle pains
How to use paracetamol suspension.For oral use only. Shake well for at least ten seconds before use. Do not give to babies less than 2 months old. Only give paracetamol suspension to babies over 4kg. Babies aged 2-3 months - 2.5ml, followed by another 2.5ml after 4-6 hours if needed. DO NOT GIVE MORE THAN 2 DOSES. If symptoms persist speak to your GP or pharmacist Babies aged 3-6 months - 2.5ml every 4-6 hours when needed. Babies aged 6-24 months - 5ml every 4-6 hours when needed. Children aged 2-4 years - 7.5ml (5ml + 2.5ml) every 4-6 hours when needed. Children aged 4-6 years - 10ml (5ml + 5ml) every 4-6 hours when needed. DO NOT GIVE MORE THAN 4 DOSES IN A 24 HOUR PERIOD. Do not take this product if you are allergic to Paracetamol or have ever had an allergic reaction to it. Do not take this product if you are taking any other medication that contains Paracetamol. Paracetamol may interact with other medication. For a full list of the interactions please check the patient information leaflet.
You may also like…
Please use our pharmacist consultation to ensure you are eligible for the medication